MAUDE Adverse Event Report: MEDTRONIC MEXICO ARTHROSCOPE

MEDTRONIC MEXICO ARTHROSCOPE
Catalog Number KE102
Medical Device Problem Codes Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent a surgery due to acute vertebral compression fracture.Intra-op, it was found that the balloon which was inserted in the vertebral body did not inflate.Distal tip of balloon leaked contrast slowly.Pressure was not very high and appeared on imaging that it would not hold inflation.The procedure was successfully completed with the original product.No patient complication was reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Procedure: kyphoplasty the patient was not allergic to contrast media.
 
Additional Manufacturer Narrative
Product analysis results: visual inspection did not reveal any damage to the shaft or the balloon of the ibt.The inner guidewire was missing from the ibt.Functional inspection confirmed the ibt was not able to inflate due to dried cement/contrast in the shaft.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key9096372
Report Number9612164-2019-03985
Device Sequence Number16799882
Product Code HRX
UDI-Device Identifier00763000025632
UDI-Public00763000025632
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKE102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2019
Initial Date Received by Manufacturer 08/28/2019
Supplement Date Received by Manufacturer09/19/2019
12/05/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date10/17/2019
12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1